Items for Mathematics in 1994

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: B | C | F | G | S | T
Number of items: 7.

B

Broom, M, Cannings, C and Vickers, G T (1994) Sequential methods for generating patterns of ESS's. Journal of Mathematical Biology, 32 (6). pp. 597-615. ISSN 0303-6812

C

Chlebík, Miroslav and Kral, Josef (1994) Removability of the wave singularities in the plane. Aequationes Mathematicae, 47 (2-3). pp. 123-142. ISSN 0001-9054

F

Ferrando, R, Scalas, E and Torri, M (1994) Projection-operator route to the generalized darken equation. Physics Letters A, 186 (5-6). pp. 415-418. ISSN 0375-9601

G

Gliozzi, A, Levi, A C, Menessini, M and Scalas, E (1994) Temperature and disequilibrium dependence of cluster growth. Physica A: Statistical Mechanics and its Applications, 203 (3-4). pp. 347-358. ISSN 0378-4371

S

Scalas, E and Ferrando, R (1994) Pair-correlation function in 2-dimensional lattice gases. Physical Review E, 49. pp. 513-520. ISSN 1539-3755

T

Torri, M, Ferrando, R, Scalas, E and Brivio, G P (1994) Collective diffusion in a lattice-gas: application to O/W(110). Surface Science, 307-09 (Part A). pp. 565-569. ISSN 0039-6028

Torri, M, Ferranso, R, Scalas, E and Brivio, G P (1994) Erratum to “Collective diffusion in a lattice gas: application to O/W(110)” [Surface Science 307–309 (1994) 565]. Surface Science, 318 (3). p. 443. ISSN 0039-6028

This list was generated on Mon Jul 22 18:06:53 2019 BST.